# SDR NACA2025031900001

- Difficulty date: March 19, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,825 hours, 21,987 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G0787
- Condition: Disconnected
- Location: Zone 400
- Part time: 5,800 hours, 1,953 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG GENERATOR INOP. DEFERRED RIGHT ENG GENERATOR IAW MEL 24-00--01-02  RECONNECTED IDG PERFORMED BPCU BITE PER FIM 24-20 NO FAULTS FOUND.
